# SDR TRBA2009099

- Difficulty date: October 18, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N410AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 410
- Aircraft time: 27,195 hours, 30,132 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP UNLOCK INDICATION ON SHORT FINAL.  EMERGENCY DECLARED.  FLIGHT LANDED SAFE.  MFC RESEATED AND PERFORMED OPERATIONAL TEST IAW JIC NR 27-51-00-OPT-10030.
